MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE XL HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE XL HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Asystole (4442)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the patient experienced asystole.
 
Event or Problem Description
It was reported that the patient experienced asystole.
 
Additional Manufacturer Narrative
Alleged failure: customer called to report that they had 4 clinically significant incidences that required medical support, the customer wouldn't go into detail on the nature of the events but stated that they felt the common denominator between the cases was the insufflator.They have since removed the insuflators from service pending an investigation.Patient reported to have experienced asystole.Three patients experienced asystole following insufflation and required resuscitation following the use of stryker pneumo sure.No further adverse outcome for the patients.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could not be found as the specific deficiency or failure of the device was not reported by the account, therefore, the specific event could not be confirmed.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG; PNEUMO SURE XL HIGH FLOW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20762228
Report Number0002936485-2024-00826
Device Sequence Number18464524
Product Code HIF
UDI-Device Identifier07613327063295
UDI-Public07613327063295
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown